MAUDE Adverse Event Report: COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH

COLOPLAST A/S RESTORELLE  Y; SURGICAL MESH
Model Number 5014202400
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Micturition Urgency (1871); Pain (1994); Urinary Retention (2119); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Burning Sensation (2146); Prolapse (2475); Hematuria (2558); Intermenstrual Bleeding (2665); Neuralgia (4413); Kidney Infection (4502); Dyspareunia (4505); Fecal Incontinence (4571); Urinary Incontinence (4572)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported to coloplast, though not verified, legal representative stated the patient with this device experienced severe pelvic pain, urinary urgency problems, dyspareunia, incontinence, infections, nerve pain, urinary incontinence, fecal incontinence, incomplete bladder emptying, cystocele, rectocele, vaginal vault prolapse, vaginal atrophy, and difficulty with daily activities.The patient had the device explanted.
 
Additional Manufacturer Narrative
Coloplast has not been provided any corroborating evidence to verify the information contained in this report.The lot number was reviewed for complaint trend, non-conforming report and capa.Devices met specification prior to release and no trends were noted.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
Additional information received on 6/15/2023 including patient symptoms of vaginal discharge and bleeding.
 
Event or Problem Description
Additional information received on 7/9/2023 indicates that the patient has been treated for recurrent urinary tract infections.The patient also experienced hematuria and a burning sensation during urination.

Brand Name
RESTORELLE  Y
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
COLOPLAST A/S
holtedam 1
humlebæk 3050
DA  3050
Manufacturer (Section G)
COLOPLAST MANUFACTURING US, LLC
1601 west river road north
minneapolis MN 55411
Manufacturer Contact
usbes brian e schmidt
1601 west river road north
minneapolis, MN 55411
8007880293
MDR Report Key17035577
Report Number2125050-2023-00669
Device Sequence Number6908907
Product Code OTO
UDI-Device Identifier05708932483834
UDI-Public05708932483834
Combination Product (Y/N)N
PMA/510(K) Number
K140116
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/19/2018
Device Model Number5014202400
Device Catalogue Number501420
Device Lot Number4477406
Was Device Available for Evaluation? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/03/2023
Supplement Date Received by Manufacturer06/15/2023
07/09/2023
Initial Report FDA Received Date05/31/2023
Supplement Report FDA Received Date06/27/2023
07/12/2023
Date Device Manufactured03/20/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale